MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an 840 ventilator had an oxygen sensor issue.Although requested, it is unknown if the patient was connected to the ventilator at the time of the event.The service engineer replaced the oxygen sensor to address the issue.The unit passed all testing and operated within the manufacturing specifications.
 
Additional Manufacturer Narrative
An oxygen (o2) sensor was returned to covidien/medtronic¿s product analysis.A visual inspection of the returned component was performed and the connector on the sensor was found to be broken.The o2 sensor installed into a test ventilator for analysis.An investigation was performed and the product analysis technician reported that the reported issue was isolated to the broken connector on the sensor.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The ventilator was not in use on a patient at the time of the event.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6792181
Report Number8020893-2017-07422
Device Sequence Number878264
Product Code CBK
UDI-Device Identifier10884521181014
UDI-Public10884521181014
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number10049984
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2017
Initial Date Received by Manufacturer 07/17/2017
Supplement Date Received by Manufacturer09/07/2017
11/15/2017
Initial Report FDA Received Date08/14/2017
Supplement Report FDA Received Date09/26/2017
11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1